Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Has had fever. On motrin. Been on water. Have painful body. Suggest?

My four year old has had a fever since yesterday afternoon. We have been given him motrin every four hours. It goes away, then comes back. Right now he s at 101.6. We just gave him more motrin and placed a cold compress on his forehead . Is there anything else we can do? He has been eating and drinking plenty of water. He complains of aches and pains, but no other symptoms are present.
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi av,
I have read your question,
Since your boy is eating and drinking a lot of water with fever , I think These Are the Symptoms of a viral fever so you need not worry , motrin (=Ibuprofen) is an anti inflammatory drug generally prescribed to reduce fever , but since your son seems to have a viral fever , Antibiotic and anti-histamines are required as well .
I would suggest you to take him to nearest general physician for further medication.Please use the medicines prescribed by the doctor only.

I hope your son gets well soon,
DR.G.Gayatri Devi
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor